# SDR DALA12001775812

- Difficulty date: June 18, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 33,704 hours, 10,838 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A CRACK IN THE NR 2 ENGINE STRUT FAIRING AT STA 149.5 RT SIDE.  REPAIRED CRACKED FRAME, INSPECTED AND TREATED AREA AS PER ER/A 504589-14 REV ORG.
